# SDR 9713162286

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LOWER AFT STAIR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT AND BATTERIES, OPERATIONAL CHECK OK.
